By Topic

A Nonlinear Sum-of-Squares Model Predictive Control Approach

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Giuseppe Franze ; Dipartimento di Elettronica, Informatica e Sistemistica, Università degli Studi della Calabria, Rende, Italy

This note presents a novel model predictive control (MPC) strategy for input-saturated nonlinear systems having a polynomial structure. The results here proposed are a significant generalization w.r.t. similar existing algorithms which are tailored only for linearized or multi-model plant descriptions. A first key aim is to present sum-of-squares (SOS) conditions under which off-line one-step controllable sets for nonlinear polynomial systems can be derived. A second relevant contribution is to describe an on-line MPC strategy that leads to less conservative performance w.r.t. most existing methods based on global linearization approaches. An illustrative example is finally provided in order to show the effectiveness of the proposed SOS-based MPC algorithm.

Published in:

IEEE Transactions on Automatic Control  (Volume:55 ,  Issue: 6 )